# SDR ASAA9880241

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5513 · Horizontal Stabilizer, Tab Structure
- Part: Fitting
- Condition: Chafed
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - DURING 30K CHECK, WEAR SPOT WAS FOUND ON LEFT ELEVATOR CONTROL TAB HINGE FITTING (4TH FROM INBOARD).  REPAIRED IAW ASA EA 5520-01063.  (M)
